Translator Disclaimer
December 2004 Harmonic Sections Normal to Submanifolds and Their Stability
Kazuyuki HASEGAWA
Tokyo J. Math. 27(2): 457-468 (December 2004). DOI: 10.3836/tjm/1244208401

Abstract

For sphere bundles of the induced bundles of isometric immersions, harmonic sections which are normal to submanifolds and their index are studied. The lower bounds of the index of these sections are given in terms of intrinsic quantities of submanifolds.

Citation

Download Citation

Kazuyuki HASEGAWA. "Harmonic Sections Normal to Submanifolds and Their Stability." Tokyo J. Math. 27 (2) 457 - 468, December 2004. https://doi.org/10.3836/tjm/1244208401

Information

Published: December 2004
First available in Project Euclid: 5 June 2009

zbMATH: 1060.53070
MathSciNet: MR2107595
Digital Object Identifier: 10.3836/tjm/1244208401

Subjects:
Primary: 53C43
Secondary: 53C42

Rights: Copyright © 2004 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.27 • No. 2 • December 2004
Back to Top